# SDR SWIA202157881

- Difficulty date: March 12, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACE OF FS 621 AFT PRESS BLKHD - APROX 11 EA SCREW STARTS / GOUGES INTO BASE METAL AND RIVETS AS MARKED      (C-CHECK RO 4/25/2021)    COMPLIED AND REPAIRED FWD FACE OF FS621 AFT PRESSURE BULKHEAD, REF. BOMBARDIER REO 601R-53-61-1240 REV-D DATED 2016-10-31 & REO 601R-53-61-2155 REV-A, DATED 2013-08-13. SEE CONTINUATION CARD ATTACHED FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY - STRUCTURAL MAJOR REPAIR.
